"i also now have papillary necrosis,i thought i was doing great on vitamin d.till about 2 months ago started lots of pain again passing stones like crazy .so i just got in to see nephro he order a ct ,and blood work!!the vitamin d levels ..."
Just a quick note to say hi!
I just read you note regarding vitamin D and I just was put on vit. D recently because my vit. D level was low and now I'm scared to take it now because it seems that you can create more stones with it! OMG
I deal with constant pain, kidney stones, and kidney infections and lost many jobs behind this disease. I have doctor bills up the wazoo because I don't have insurance, just filed for disability and hoping that I get approved soon because I need to see my doctors, neph and uro.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.